# SDR ASOA201001436

- Difficulty date: September 18, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF343B1
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR PRESSURE BULKHEAD HAS 5 BROKEN ISOLATORS.  REMOVED 5 BROKEN MOUNT ISOLATORS FROM 621 BULKHEAD BY DRILLING RIVETS FROM ISOLATORS AND MOUNT BRACKETS.  INSTALLED FIVE NEW SERVICEABLE ISOLATOR MOUNTS BY INSTALLING ISOLATORS ON BRACKETS WITH RIVETS IAW SRM 51-42-13. (CLOSED)
